# SDR UPS202763

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Inop
- Location: Flight Deck Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY EXIT LIGHT ABOVE MAIN DOOR INOP.  REPLACED EMER EXIT LIGHT BATTERIES.  OPS CK GOOD.
